MathSciNet Relay Station
MathSciNet bibliographic data
MR1030739 (91d:32018) 32D15 (32A07)
Ye, Zai Fei The envelope of holomorphy of a truncated tube. Proc. Amer. Math. Soc. 111 (1991), no. 1, 157–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement